{"product_id":"benylin-100ml-dry-dual-action","title":"Benylin 100Ml Dry Dual Action","description":"\u003cp\u003eBenylin Action Dry Syrup helps to relieve dry coughs and congestion. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine hydrochloride, an antihistamine which helps to stop sneezing, runny nose and watery eyes. Pseudoephedrine hydrochloride that unblocks stuffy noses.  \u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57051225293131,"sku":"5010123715212","price":8.25,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/benylin-100ml-dry-dual-action-1.jpg?v=1789997544","url":"https:\/\/mccormackspharmacy.ie\/products\/benylin-100ml-dry-dual-action","provider":"McCormacks Pharmacy","version":"1.0","type":"link"}